# SDR AALA202412160643

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 33,412 hours, 4,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ATTACHED TO SEATS 13-18 HED  NOT WORKING ON BOTH SIDES OF AISLE. SYSTEM FAULTED DOOR 3LH FWD WCU 33-114426. MAINTENANCE REPLACED WELS UNIT #31 BATTERY IAW AMM 33-51-07-02B-720A.
